MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0973-1482.95201

Медицинская библиотека · Journal of cancer research and therapeutics · 2012

Erlotinib-induced acute interstitial lung disease associated with extreme elevation of the plasma concentration in an elderly non-small-cell lung cancer patient.

Tsubata Yukari, Hamada Akinobu, Sutani Akihisa, Isobe Takeshi

Клинический случайСтатьяПеревод в очереди

Аннотация

We herein describe a case of drug-induced interstitial lung disease (ILD) following treatment with erlotinib. The plasma trough concentration of erlotinib at the time of the ILD diagnosis was extremely elevated compared with the plasma maximum concentration on day 1. We hypothesized that this phenomenon was associated with the pharmacodynamic interaction with a concomitant drug. The present case indicates that erlotinib-induced ILD was associated with a high plasma concentration of erlotinib. Oncologists should be aware of the possibility of ILD induced by erlotinib, especially for patients with co-morbidities.

Для цитирования: Tsubata Yukari, Hamada Akinobu, Sutani Akihisa, Isobe Takeshi. Erlotinib-induced acute interstitial lung disease associated with extreme elevation of the plasma concentration in an elderly non-small-cell lung cancer patient.. Journal of cancer research and therapeutics. 2012. DOI: 10.4103/0973-1482.95201.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.